MAUDE Adverse Event Report: EDWARDS LIFESCIENCES CARPENTIER-EDWARDS PERIMOUNT AORTIC PERICARDIAL BIOPROSTHESIS; REPLACEMENT HEART-VALVE

EDWARDS LIFESCIENCES CARPENTIER-EDWARDS PERIMOUNT AORTIC PERICARDIAL BIOPROSTHESIS; REPLACEMENT HEART-VALVE
Model Number 270025MM
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 08/18/2023
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
H10: additional manufacturer narrative: the investigation is still in progress; therefore, a conclusion has yet to be established.A supplemental report will be submitted accordingly upon investigation completion.Edwards will continue to review and monitor all reported events.Trends are monitored on a monthly basis and if action is required, appropriate investigation will be performed.
 
Event or Problem Description
It was learned via the patient registry that a patient with a 25mm 2700 pericardial aortic valve underwent a redo aortic valve replacement procedure after an implant duration of seven (7) years, nine (9) months due to unknown reasons.The explanted valve was replaced with a 25mm 3300tfx pericardial valve.
 
Additional Manufacturer Narrative
The device history record (dhr) review was completed and this device passed all manufacturing and sterilization inspections prior to release for distribution.This event does not allege a labeling non-conformance/deficiency, a use related issue with a hazardous situation, or a device related infection and there is no evidence of product failure with regard to design, reliability, or use error.Ifu review unable to be performed, as no details regarding a failure mode of the device were provided.Based on the information available, a definitive root cause cannot be conclusively determined.

Brand Name
CARPENTIER-EDWARDS PERIMOUNT AORTIC PERICARDIAL BIOPROSTHESIS
Common Device Name
REPLACEMENT HEART-VALVE
Manufacturer (Section D)
EDWARDS LIFESCIENCES
1 edwards way
irvine CA 92614
Manufacturer (Section G)
EDWARDS LIFESCIENCES
1 edwards way
irvine CA 92614
Manufacturer Contact
saurav singh
1 edwards way
irvine, CA 92614
9492506615
MDR Report Key17890651
Report Number2015691-2023-16625
Device Sequence Number7429455
Product Code DYE
UDI-Device Identifier00690103021615
UDI-Public(01)00690103021615(17)190812
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
P860057
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2015
Device Explanted Year2023
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Consumer,Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 11/20/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Expiration Date08/12/2019
Device Model Number270025MM
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/12/2023
Supplement Date Received by Manufacturer11/15/2023
Initial Report FDA Received Date10/06/2023
Supplement Report FDA Received Date11/20/2023
Date Device Manufactured08/13/2015
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention; Life Threatening;
Patient Age73 YR
Patient SexMale